Latest posts

Forum Statistics

Threads
23,569
Posts
465,407
Members
27,036
Latest Member
steroidlable
What's New?

Whats your weirdest side effect?

D

deadweight

MuscleHead
Sep 20, 2010
2,294
497
#1
Mine had to be useing Deca...At a normal rate the only side i might get from deca will be deca dick but anytime u abuse any compound expect abnormal sides that are not written or thought about...About 3 years ago i decided to take ungodly amounts of deca...i was runing around 900mgs to 1,500mgs ed ..Yes,there is no misprint...900mgs to 1,500mgs everyday useing deca...plus on top of that i was runing other compounds which i can'nt rememeber...What began to happen was my dick began leaking sperm all day long ...Countless times during a day i would have to releave myself ...And it wouldnt take but secs to blow loads..Having sex was impossible because anytime i would engage in sex soon as my dick would touch pussy it would blow....And it was like cup fulls...After about 4 weeks of that shit i cut back down on the doses ..Still today i have never experiance such a wacked side effect ....This is the reason i understand why deca is said to be 10 times stronger then testerone...Ive ran test at higher rates before and never came close to that experiance with deca...dw
 
Get Some

Get Some

MuscleHead
Sep 9, 2010
3,441
640
#2
That's very strange indeed....

The only real side effect I get from test is the urge to fuck holes through nearby walls
 
R

ragamuffin

Member
Sep 10, 2010
64
3
#3
Blood clots in my legs from running tren too long. Is that a side effect, well, I suppose not really. Just a result. Oh well, no more fina conversions for me.
 
MAYO

MAYO

Bad Mother
Sep 27, 2010
2,104
588
#4
Raga....how long was too long? MT made my urethra itch constantly like I had the clap or something. Try and discreetly scratch the tip of your penis in a mixed office setting.....not possible, lol.
 
whowhatwhenwhere

whowhatwhenwhere

Scammer
Dec 15, 2010
672
60
#5
damn....and here I was going to say the horrible indigestion from tren and the urge to fuck holes in walls as well
 
Rein

Rein

MuscleHead
Sep 10, 2010
1,241
128
#6
When i first used injectable testosterone, for the first 3 weeks I had terrible itches (or however you say that) all over my body and it wouldn't go away no matter what i did. For almost one week i tried everything possible to get rid of it but nothing seemed to be working. If I recall correctly, i tried 3 different antihistamines (which did nothing) until i discovered Clarityn. I took one pill every night and then it went away.

I was scared to death cause i was on d-bol as well (30mgs) and i though that the itch was caused because of liver damage.

Other side effects include insomnia (which i battled with melatonin) and a few other common sides like higher bp and aggression but those are to be expected.
 
cyto33

cyto33

MuscleHead
Sep 15, 2010
346
2
#7
the worst and weirdest one i have had to date was with Test Eq and Tbol
i was running 1800mg of test and 800mg of EQ and tbol at 100mg ed

i figure this was from the EQ because i have run the test and the Tbol the same as before and never felt this again.
what was happening was 2 things as soon as i would get hot i would become itchy has all fuck, i wouldn't sweat. this would drive me nuts my head was the worst. this would go on for 10 mins or so and then the water works would just dump on me like a bucket and the itching would stop.

the other thing that happened was during sex i would get hot and that shit would all go down but just before i would cum my head would feel like it wanted to explode.
it started up the back of my neck and pull into my eyes and the deepest part of my brain. and this only happened during sex when i would cum.
the results after i would have to take a cold show to cool off or the pain would last for a couple of hours. after the shower tho it would begone in half hour and all was normal.
 
tommyguns2

tommyguns2

Senior Moderators
Staff Member
Dec 25, 2010
4,512
1,754
#8
I'll get the itches on my scalp and neck/shoulders when I first start warming up. It's like a reaction to my body temperature warming up and beginning to sweat. After I start sweating pretty good, it'll go away. I don't always get it, and I can't seem to correlate to a particular compound or dose.

Another side effect I wasn't crazy about was some anxiety when taking EQ.
 
KBD

KBD

I Look Good...
Sep 13, 2010
2,312
107
#9
I get really strong..

Lol in all seriousness i dont experience alot of side effects from gear.

I dont recall of having those "Horrific nightmares" from tren or night sweats.

The weirdest side effect would probably be me not gaining any strength on tren. And yes it was legit because my father was taking the same shit out of the same bottle and he got stronger than hercules.
 
JackD

JackD

Senior Moderators
Staff Member
Sep 16, 2010
4,993
505
#10
LOL... Damn, I'm kind of glad I don't have the side effects like you guys do. Haven't ever really ever experienced any sides, the only one, Tren night sweats, I slept with beach towels next to my bed, I'd wake up soaked, change my shirt, the towel, then hit the sack again, only to wake up soaked. Great way to loose that extra water weight.
 
milleniumgirl

milleniumgirl

Guest
Sep 12, 2010
617
18
#11
I had a lot of sides when running Primo at too high doses for a female: enlarged clit, body hair, body odor. Never again!
 
Top